American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yun-guang Lu. Resonance for the isothermal system of isentropic gas dynamics. Proc. Amer. Math. Soc. 139 (2011) 2821-2826. MR 2801623.
Abstract, references, and article information   
View Article: PDF

[2] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stefano Bianchini and Rinaldo M. Colombo. On the stability of the standard Riemann semigroup. Proc. Amer. Math. Soc. 130 (2002) 1961-1973. MR 1896028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. A. Rammaha. Formation of singularities in compressible fluids in two-space dimensions . Proc. Amer. Math. Soc. 107 (1989) 705-714. MR 984811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1